# SDR AALA201707189024

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U7
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L4 DOOR LOWER SILL FLOOR SUPPORT CHANNEL AT LBL 55 BETWEEN STATION 1640 AND 1661 LBL 55.  REPLACED THE FLOOR SUPPORT IAW SRM 53-00-51-1A -1, AND 51-40-02.
